+ Reply to Thread
Results 1 to 9 of 9
  1. #1
    Join Date
    Aug 2009
    Posts
    83
    Thanks
    6
    Thanked
    4
    Reviews
    0

    Default Anyone taking pristiq?? Anxiety etc

    Hi,
    I am wondering if anyone out there is on Pristiq? I have just started it (mainly for anxiety/obessing/ruminating (ocd-ish) etc..
    I feel really spaced out and extra anxious. It's only day four and I'm just wondering if this is normal.. It's my 4th attemp on an AD and I'm wanting to push through.. So hoping up hear some sucess stories!
    Any advise would be fantastic!! Feeling quite panicked!!
    TIA xx

  2. #2
    Join Date
    Apr 2012
    Posts
    1,106
    Thanks
    80
    Thanked
    97
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default Anyone taking pristiq?? Anxiety etc

    I took it for about a year and I found it took about a month to help make me feel normal again. My advice is hang in there hun, they will help.

  3. #3
    Join Date
    Jan 2008
    Posts
    8,245
    Thanks
    1,772
    Thanked
    2,017
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a weekBusiest Member of the Week - Most posts for the week ended 19/6/2014

    Default Re: Anyone taking pristiq?? Anxiety etc

    I took it for a while and felt really spaced out as well, had weird feelings in my head and pretty much had no short term memory.
    I also would sweat and sweat regardless of what deodorant i used.
    I didn't like how it made me feel so i tapered myself off them.

    Sent from my GT-I9100 using BubHub

  4. #4
    Join Date
    Jul 2010
    Location
    Perth
    Posts
    1,237
    Thanks
    599
    Thanked
    271
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    When I started taking that stuff, yes I was very spaced out and felt no emotion at all. Actually it really helped me leave the kids dad lol So there is a plus. It takes a while to feel better but it gets there. It always felt horrible not to feel anything though.

  5. #5
    Join Date
    Jun 2011
    Posts
    147
    Thanks
    16
    Thanked
    13
    Reviews
    0
    I've been on Pristiq for about 2 years now, I have fallen pregnant twice on it, 1 miscarriage, 1 little boy. It will give you motion sickness. I find it I don't take it roughly on time daily I get a funny feeling in my head and a headache. Those are withdrawals, I have found that this drug does have strong withdrawals so I just keep ontop of it. I suffer severe anxiety and find it takes the edge off it but doesn't totally get rid of it. My MIL and BIL take Aropax for Anxiety and they swear by it.

  6. #6
    Join Date
    Dec 2012
    Posts
    19
    Thanks
    0
    Thanked
    0
    Reviews
    0
    I have been on it for just over a year. I have tried Zoloft before and it did not help at all. I found that teaming pristiq with a psychologist really helped. I have since moved and haven't got another and have really felt the effects. If I don't take it, I get really cranky and emotional the next day, and it takes a few days to feel normal again. So yes, the side effects can be pretty bad, but just remember to take it everyday and you will be fine. Then again, it can e different for everyone.

  7. #7
    Join Date
    Jan 2013
    Location
    Officer, Victoria
    Posts
    46
    Thanks
    15
    Thanked
    2
    Reviews
    0
    I was on it for quite a while, it helped with a lot of the feelings I had but really made me feel unlike my usual self, I always felt spaced out and like I couldn't wake up properly. The worst part was when I felt ready to come off them I just couldn't, I couldn't deal with the side effects AND go to work and try to function normally. It took months and months of taking them one day apart, then two, then three etc etc, and each new step was horrible and full of withdrawal symptoms. Eventually the way I finally got off them was a couple of weeks I was really sick and unable to work, I was able to just sit on the couch and deal with it all at once. But finally I could feel like myself again, I felt so much better after that and have vowed no more medication!!

    I know it all reacts differently with different people though, and I really hope that it's what you need! Just remember to take it everyday and get help if you ever want to come off them, it is hard work. Good luck!

  8. #8
    Join Date
    Jan 2013
    Location
    Officer, Victoria
    Posts
    46
    Thanks
    15
    Thanked
    2
    Reviews
    0
    I just read my post back and I really hope I haven't made you feel more worried about it!! It's normal to feel a bit strange when you are first on a medication, it should get better. I think my problem was that I didn't need it and it just made me feel worse. I really hope it helps you feel better!!

  9. #9
    Join Date
    Jan 2013
    Posts
    1,055
    Thanks
    458
    Thanked
    433
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    My partner takes pristiq, he's doesn't seem to have any side effects or spaced out, he's been on then for 2 years though, if he forgets to take other gets a cracker headache and feels sick


 

Similar Threads

  1. Terrible anxiety - anti-depressant side effect? (Pristiq)
    By Shanaynay in forum General depression and blues
    Replies: 9
    Last Post: 21-10-2012, 13:40
  2. Pristiq
    By HarvestMoon in forum General depression and blues
    Replies: 4
    Last Post: 06-06-2012, 21:12
  3. Pristiq anyone?
    By sunshinebub in forum General Chat
    Replies: 8
    Last Post: 08-01-2012, 19:20

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
WaterWipes
Give your babies bottom a gift this Xmas! They are the only wipe made using just water and a drop of grapefruit seed extract and may help avoid nappy rash. Check out the great reviews on bubhub and see our website for more info and availability.
sales & new stuffsee all
True Fairies
True Fairies is the first interactive website where children can engage and speak with a real fairy through the unique webcam fairy portal. Each session is tailored to the child, and is filled with enchantment and magic.
Visit website to find out more!
featured supporter
Wendys Music School
Wendy’s Music School. Experience, Quality and great service! For qualifying students we will get you playing or singing your favourite music in 90 days GUARANTEED! Book a free assessment online now!
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!